Advertisement

Reactions Weekly

, Volume 1735, Issue 1, pp 93–93 | Cite as

Collagenase clostridium histolyticum/lidocaine/epinephrine

Vascular injury and skin loss secondary to haemorrhagic blister: 2 case reports
Case report
  • 43 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A case series described an 81-year-old man who developed vascular injury, and a 64-year-old man who experienced skin loss secondary to a haemorrhagic blister following the administration of collagenase Clostridium histolyticum to treat Dupuytren contracture. The 81-year-old man additionally received lidocaine/epinephrine for the induction of anaesthesia, which possibly contributed to the vascular injury [routes not stated].

Patient 1: An 81-year-old man with a two-year history of Dupuytren contracture presented for a scheduled injection of collagenase Clostridium histolyticum to the pretendinous cords of his left ring and small fingers, as well as the first web space cord. Local anaesthesia was induced using 9.5mL lidocaine/epinephrine and bicarbonate. This was followed by...

Reference

  1. Wozniczka J, et al. Complications Following Collagenase Treatment for Dupuytren Contracture. Hand 12: NP148-NP151, No. 5, Sep 2017. Available from: URL: http://doi.org/10.1177/1558944717711461 - USACrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations